Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 3 > No. 2


Some Fixed Point Theorems Satisfying Contractive Conditions of Integral Type in Dislocated Quasi-Metric Space

PP: 97-102
Mujeeb Ur Rahman, Muhammad Sarwar,
The aim of this note is to study some fixed point theorems of integral type in dislocated quasi-metric space.We have establish some fixed point theorems satisfying integral type contractive conditions which generalizes fixed point theorems proved by Aage and Salunke [1], Muraliraj and Hussain [6], kohli et al. [7] and Zeyada et al. [11].

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved